# SDR SABA020018

- Difficulty date: February 8, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 26,039 hours, 22,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013075
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 841 on flight 5027 from CLT  to CVG.  During preflight inspection the emergency floor lights had one bulb inop.  No emergency procedures were involved.  Maintenance removed and replaced the bulb.  System ops checked good.  Aircraft returned to service.
